# SDR MASA2010091300982

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 34,475 hours, 25,652 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE DIFFICULT TO STOW.  LUBED DOOR LATCH MECHANISM.
